# SDR ASAA2022032237754

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 29,567 hours, 9,450 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005648
- Condition: Inoperative
- Location: Ee Rack, E5
- Part time: 18,800 hours, 5,924 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FMC P/RST LIGHT WILL NOT AUTOMATICALLY EXTINGUISH AFTER A TEST. GROUNDED - YES. REMOVED AND REPLACED #1 FMC. ACCOMPLISHED ALL LLM TESTS AND LRU REPLACEMENT TEST REF B737-900 AMM 34-61-02-000/400-801. FMC P/RST LIGHTS EXTINGUISH AFTER POST. GROUND VERIFICATION PASS.
